# SDR UALA2012022701155

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,825 hours, 19,791 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Evac Slide
- Component: Slide
- Component part number: D31865109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING EMERGENCY ESCAPE SLIDE CONTAINER IS CRACKED, ALONG AFT EDGE.  REPLACED LT OVERWING SLIDE IAW MM, OPS CHECK GOOD.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 8252008: RPLC'D LT OVERWING SLIDE IAW MM.  OPS CHECK GOOD.  ACP RII PER AMM 25-62-42.
